3 doctors weighed in:

My med. doctor thinks that I'm having fever because of Sertraline. Every med. that I've had have given me difficult side effects. What can I do?

3 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: Possible

If you can stop sertraline and fever subsides, your doctor was right.
Some people are highly sensitive to medications. You may be one. Consider non-medication therapies meantime. I don't know why you are taking sertraline, but you may do better than you think exploring other strategies to feel better: eg, psychotherapy, exercise, meditation, yoga, improving your nutrition etc. Hope this helps.

In brief: Possible

If you can stop sertraline and fever subsides, your doctor was right.
Some people are highly sensitive to medications. You may be one. Consider non-medication therapies meantime. I don't know why you are taking sertraline, but you may do better than you think exploring other strategies to feel better: eg, psychotherapy, exercise, meditation, yoga, improving your nutrition etc. Hope this helps.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors